Vestnik SamGU. Estestvenno-Nauchnaya Ser.
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2011, Issue 8(89), Pages 128–133 (Mi vsgu131)  

Mechanics

A rectangular plate on a two-parameter elastic base: the analytical solution

A. A. Bol'shakov

Perm Project Institute of Reconstruction and Civil Engineering, Perm, 614000, Russian Federation

Abstract: In the paper the approximate solution for a problem of a rectangular plate on a two-parameter elastic base is suggested. The double series of beam functions satisfying elastic support boundary conditions are constructed. The analytical expressions for series function coefficients are obtained.

Keywords: rectangular plate, approximate analytical solution, two-parameter elastic base, elastic support, beam functions, double series of functions.

Full text: PDF file (283 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 539.3
Received: 29.11.2011
Revised: 29.11.2011

Citation: A. A. Bol'shakov, “A rectangular plate on a two-parameter elastic base: the analytical solution”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2011, no. 8(89), 128–133

Citation in format AMSBIB
\Bibitem{Bol11}
\by A.~A.~Bol'shakov
\paper A rectangular plate on a~two-parameter elastic base: the analytical solution
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2011
\issue 8(89)
\pages 128--133
\mathnet{http://mi.mathnet.ru/vsgu131}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu131
  • http://mi.mathnet.ru/eng/vsgu/y2011/i8/p128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:82
    Full text:60
    References:11
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021